×

Found 2,958 Documents (Results 1–100)

\( \theta \)-metric function in the problem of minimization of functionals. (English. Russian original) Zbl 07838027

Izv. Math. 88, No. 2, 369-388 (2024); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 88, No. 2, 184-205 (2024).
PDFBibTeX XMLCite
Full Text: DOI MNR

Synthesis of distributed optimal control in the tracking problem for the optimization of thermal processes described by integro-differential equations. (English. Russian original) Zbl 07831283

J. Math. Sci., New York 279, No. 5, 655-668 (2024); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 183, 85-97 (2020).
MSC:  49K20 47G10
PDFBibTeX XMLCite
Full Text: DOI

Delay differential equations with differentiable solution operators on open domains in \(C((- \infty, 0], \mathbb{R}^n)\) and processes for Volterra integro-differential equations. (English. Russian original) Zbl 07800623

J. Math. Sci., New York 278, No. 2, 264-286 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 3, 483-506 (2021).
MSC:  34K05 45D05
PDFBibTeX XMLCite
Full Text: DOI arXiv

Investigating the existence of solution for nonlinear Hadamard fractional functional integral equations via measure of noncompactness and its application. (English) Zbl 1526.45002

Mishra, Ratnesh Kumar (ed.) et al., Advances in pure and applied algebra. Proceedings of the CONIAPS XXVII international conference 2021. Berlin: De Gruyter. De Gruyter Proc. Math., 129-147 (2023).
MSC:  45G10 47N20 26A33
PDFBibTeX XMLCite
Full Text: DOI

Solution of Volterra integral equations in Banach algebras using measure of noncompactness. (English) Zbl 1522.45001

Mohiuddine, S. A. (ed.) et al., Sequence space theory with applications. Boca Raton, FL: CRC Press. 154-168 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference